# SDR DXTA2012102205159

- Difficulty date: October 20, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N120QS
- Make and model: Beech 400A
- Aircraft serial: RK409
- Aircraft time: 3,170 hours, 2,996 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Contaminated
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER BLOCK-IN, LEFT BRAKE SMOKING.  DURING INSPECTION, LEFT TIRE AND WHEEL ASSY WAS EXTREMELY HOT AND A DISTINCT ODOR OF HOT BRAKES. LANDING WAS NORMAL WITH VERY MINIMAL USE OF THE BRAKES.  INSPECTED LEFT BRAKE ASSEMBLY, APPEARS TO BE NEW AND NO EVIDENCE OF OVERHEATING OR DAMAGE NOTED.  EVIDENCE OF FLUID STAINS ON TIRE AND SUSPECT RESIDUAL HYD FLUID FROM PREVIOUS BRAKE BLEED WAS CAUSE OF SMOKE.   TAXIED AIRPLANE TO RUN UP AREA AND APPLIED BRAKES NUMEROUS TIMES WITH NO DEFECTS NOTED.  ROAD BRAKES ON TAXI BACK TO FBO TO HEAT UP. BOTH LEFT AND RIGHT BRAKES APPEAR TO HEAT THE SAME AND NO SMOKE NOTED.  REF MM 32-40-00.
